# SDR AALA201603219002

- Difficulty date: March 17, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 94,040 hours, 30,317 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 257T110320
- Part serial: D00034
- Condition: Defective
- Location: Cockpit
- Part time: 28,251 hours, 5,837 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GNDED.  DURING THE APPROACH, THE GEAR DISAGREE LIGHT ILLUMINATED & THE CREW PERFORMED A GO AROUND & ACCOMPLISHED THE QRH CHECKLIST.  THE ACFT LANDED SAFELY & NO FURTHER INCIDENTS WERE REPORTED.  REPLACED THE LG CONTROL LEVER MODULE & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 32-31-01-004-001, 32-31-01-404-011, 32-35-001 501 & 32-61-001 501.
